# SDR HEEA065212

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Indicator
- Part number: 206063633103
- Condition: Contaminated
- Location: Fuel Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATOR HAD OIL BETWEEN THE GLASS.
